MAUDE Adverse Event Report: SHANDONG WEIGAO GROUP MEDICAL POLYMER CO., LTD NIPRO 10CC LL SYRINGE WITHOUT NEEDLE

SHANDONG WEIGAO GROUP MEDICAL POLYMER CO., LTD NIPRO 10CC LL SYRINGE WITHOUT NEEDLE
Model Number JD+10L-WEI
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Staff removed the tego (day to change them) & attached an empty / no needle 10cc syringe to withdraw what was presently in the venous lumen.Staff obtained approx.5 cc solution and immediately went to put the new tego on to the venous lumen.At that time the staff noticed there was something inside the lumen that was preventing from attaching the new tego.Staff attempted for 20 min, to get this plastic piece out of the venous lumen.Treatment lines could not be attached to the venous lumen to start the treatment.Patient's physician was notified.The physician went to the clinic to see the situation and attempt to remove the plastic that was in the venous lumen.He was unsuccessful.Doctor called the vascular physician to tell him about the situation.The vascular physician was able to get the plastic piece out of the venous lumen.According to the staff, the patient was able to complete their scheduled treatment.Incident occurred during catheter preparation for treatment, before treatment started.

Brand Name
NIPRO 10CC LL SYRINGE WITHOUT NEEDLE
Common Device Name
SYRINGE
Manufacturer (Section D)
SHANDONG WEIGAO GROUP MEDICAL POLYMER CO., LTD
20 xingshan road
address2 hight tech industrial
weihai 267-2 019
CH  267-2019
MDR Report Key10632314
Report Number1056186-2020-00009
Device Sequence Number3272986
Product Code FMF
UDI-Device Identifier00383790001007
UDI-Public00383790001007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2020
Report Date (Section F) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberJD+10L-WEI
Device Catalogue NumberJD+10L-WEI
Device Lot Number20200108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2020
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/05/2020